Quadrilaterals and extremal quasiconformal extensions.

J.M. Anderson; A. Hinkkanen

Commentarii mathematici Helvetici (1995)

  • Volume: 70, Issue: 3, page 455-474
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Anderson, J.M., and Hinkkanen, A.. "Quadrilaterals and extremal quasiconformal extensions.." Commentarii mathematici Helvetici 70.3 (1995): 455-474. <http://eudml.org/doc/140379>.

author = {Anderson, J.M., Hinkkanen, A.},
journal = {Commentarii mathematici Helvetici},
keywords = {quasiconformal extensions},
number = {3},
pages = {455-474},
title = {Quadrilaterals and extremal quasiconformal extensions.},
url = {http://eudml.org/doc/140379},
volume = {70},
year = {1995},

AU - Anderson, J.M.
AU - Hinkkanen, A.
TI - Quadrilaterals and extremal quasiconformal extensions.
JO - Commentarii mathematici Helvetici
PY - 1995
VL - 70
IS - 3
SP - 455
EP - 474
KW - quasiconformal extensions
UR - http://eudml.org/doc/140379
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.